CSpace
Finite difference method for time-space linear and nonlinear fractional diffusion equations
Arshad, Sadia; Bu, Weiping; Huang, Jianfei; Tang, Yifa; Zhao, Yue
2018
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Volume95Issue:1Pages:202
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34030
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Arshad, Sadia,Bu, Weiping,Huang, Jianfei,et al. Finite difference method for time-space linear and nonlinear fractional diffusion equations[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,95(1):202.
APA Arshad, Sadia,Bu, Weiping,Huang, Jianfei,Tang, Yifa,&Zhao, Yue.(2018).Finite difference method for time-space linear and nonlinear fractional diffusion equations.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,95(1),202.
MLA Arshad, Sadia,et al."Finite difference method for time-space linear and nonlinear fractional diffusion equations".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 95.1(2018):202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Arshad, Sadia]'s Articles
[Bu, Weiping]'s Articles
[Huang, Jianfei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.